MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. GARBIN EVO, LINDE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LD2110X23B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a garbin evo ventilator was returned for maintenance service.There were no reports or allegations of patient harm or injury.The device was not reported to be in patient use.During evaluation of the device at a third-party service center, the device log files were successfully downloaded and fully reviewed.Analysis identified multiple ¿vent inop¿ alarms.These alarms were associated with the therapy cpu remaining in boot monitor mode and machine flow sensor drift exceeding specification limits (>0.2 l/min).No specific component failure was identified to directly address the flow sensor drift.To address the condition of the therapy cpu remaining in boot monitor mode, the system printed circuit assembly (pca) was replaced.Further log review identified additional error codes not directly associated with the reported issue, including an error related to failure during erase/write operations of the calibration data table and an error indicating excessive sensor offset during drift calculation.Correction of these conditions also required replacement of the system printed circuit assembly (pca).An additional error indicated that the motor controller entered a shutdown state due to a motor-related fault, which required replacement of the blower motor assembly.A ¿vent service required¿ alarm was also observed, associated with the lower fan not spinning.Potential causes include a stuck impeller, component failure, improperly installed fan connector, or failure within the fan drive circuitry.The unit was subsequently tested and operated for several hours without recurrence of alarms or faults, and the issue did not reappear in the device logs.Due to the 4-year preventive maintenance, the air inlet foam filter, particulate filter and muffler were replaced.The customer complaint was confirmed.The device has been serviced, inspected, tested, and met acceptance criteria in accordance with all of the applicable customer requirements.
 
Additional Manufacturer Narrative
The reported failure of vent inop alarms associated with the therapy cpu remaining in boot monitor mode and machine flow sensor drift exceeding specification limits (>0.2 l/min) is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
GARBIN EVO, LINDE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24871983
Report Number2518422-2026-010786
Device Sequence Number10084325
Product Code CBK
UDI-Device Identifier00606959057432
UDI-Public(01)00606959057432
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLD2110X23B
Device Catalogue NumberLD2110X23B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown